Cold clear pills | Ganmaoqing Pian

  • 【Drug Name】Name of Use
    : Ganmao Qingping Pinyin: Ganmaoqing Pian
  • 【Ingredients】Southern Banlangen, Daqingye, Calendula officinalis, Gangmei, mountain sesame, andrographis paniculata, acetaminophen, morpholine hydrochloride, chlorpheniramine maleate
  • 【Properties】This product is a film-coated tablet, which is grayish green or grayish brown after removing the coating; bitter taste
  • 【Indications】Relieves wind, clears heat and detoxifies. Used for wind-heat cold, fever, headache, nasal congestion, sneezing, sore throat, body aches and embolism
  • 【Specifications】Each tablet weighs 0.22g (containing acetaminophen 12mg)
  • 【Dosage】oral. 3 to 4 tablets at a time, 3 times a day
  • 【Storage】seal
  • 【Package】Oral solid pharmaceutical high-density polyethylene bottles. 100 tablets per bottle.
Description

Description

Cold clear tablets

【Drug Name】

Common name: cold clear tablets

Chinese Pinyin: Ganmaoqing Pian

[Ingredients] Radix Isatidis, Daqingye, Calendula officinalis, Gangmei, mountain sesame, andrographis paniculata, acetaminophen, morpholine hydrochloride, chlorpheniramine maleate.

【Properties】This product is a film-coated tablet, which is grayish green or grayish brown after the coating is removed; the taste is bitter.

【Functions】Relieve the wind, clear the heat and detoxify. It is used for wind-heat cold, fever, headache, nasal congestion, sneezing, sore throat, body aches and embolism.

[Specifications] Each tablet weighs 0.22g (including acetaminophen 12mg)

[Usage and Dosage] Oral. 3 to 4 tablets at a time, 3 times a day.

[Adverse Reaction] It is not clear.

[Forbidden Taboo

  1. Those who are allergic to chlorpheniramine maleate, acetaminophen and morpholine hydrochloride are prohibited.
  2. High-altitude operators, vehicle drivers, and machinery operators are prohibited during working hours.

[Precautions] This product is a compound preparation of Chinese and Western medicines. In view of the lack of sufficient clinical research data to prove that this compound preparation can reduce or eliminate the adverse reactions of chemicals or other matters that should be noted, it is listed under this item. Related content to remind doctors and patients to pay attention when using this product.

  1. This medicine contains chlorpheniramine maleate, acetaminophen, and morpholine hydrochloride.Chlorpheniramine maleate is a histamine H1 receptor antagonist, and the daily dose should not exceed 24 mg when used alone; acetaminophen is an antipyretic and analgesic, and the daily dose should not exceed 1200 mg when used alone; hydrochloric acid Morphodine is an antiviral drug, and the daily dose when used alone should generally not exceed 800 mg.
  2. The main adverse reactions of chlorpheniramine maleate when used alone are drowsiness, thirst, polyuria, sore throat, drowsiness, feeling of weakness, heart palpitations, skin ecchymosis, bleeding tendency.The elderly are more sensitive and should be appropriately reduced; neonates, pregnant women, lactating women, bladder neck obstruction, pyloric duodenal obstruction, hyperthyroidism, hypertension and prostatic hypertrophy should be used with caution.Drug interaction; compatibility with antipyretic and analgesic drugs can enhance its analgesic and cold relief effects; combined with central sedatives, hypnotics, tranquilizers or ethanol can increase the inhibitory effect on the central nervous system; this product can Enhance the effect of antidepressants.
  3. Less adverse reactions when used alone, acetaminophen is non-irritating to the stomach, does not cause gastric bleeding, and occasionally adverse reactions such as rash, urticaria, drug fever and leukopenia, long-term large-scale use of drugs will cause liver and kidney function abnormal.People who are allergic to aspirin generally do not have allergic reactions to this product, but it has been reported that in patients who have wheezing due to aspirin allergy, a small number of patients with mild bronchospasm after taking this product; cannot take this product and other antipyretics at the same time. Preparation of analgesics; use with caution in patients with liver and kidney insufficiency.Drug interactions; patients who use barbiturates (such as phenobarbital) or antispasmodics (such as belladonna) can cause liver damage when using this product for a long time; this product can enhance the latter when used with chloramphenicol Of toxicity.
  4. The main adverse effects of morpholine hydrochloride when used alone are sweating, loss of appetite, and hypoglycemia.

【Storage】Sealed.

【Package】High density polyethylene bottle for oral solid medicine. 100 tablets per bottle .

【Validity】30 months.

[Executive Standards] “The People’s Republic of China Ministry of Health Drug Standards Chinese Traditional Medicine Prescriptions ” Volume 19 WS 3 -B-3716-98

[Approval number] National Pharmaceutical Standard Z44022333